Computers and Mathematics with Applications,2017年73(6):1016-1027 ISSN：0898-1221
[Zhou, Yong ] Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, Jeddah;[Zhou, Yong ] 21589, Saudi Arabia;[ Peng, Li ] Faculty of Mathematics and Computational Science, Xiangtan University, Hunan;[ Peng, Li ] 411105, China;411105, China
[Peng, L] Xiangtan Univ, Fac Math & Computat Sci, Xiangtan 411105, Hunan, Peoples R China.
In this paper, we deal with the Navier-Stokes equations with the time -fractional derivative of order alpha is an element of (0, 1), which can be used to simulate anomalous diffusion in fractal media. We firstly give the concept of the weak solutions and establish the existence criterion of weak solutions by means of Galerkin approximations in the case that the dimension n <= 4. Moreover, a complete proof of the uniqueness is given when n = 2. At last we give a sufficient condition of optimal control pairs. (C) 2016 Elsevier Ltd. All rights reserved.